| Model Number |
9797 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported "found battery is fullcharged 100% after 5 minutes suddenly shutdown".There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.
Additional Manufacturer Narrative
Other text: the returned device was evaluated.During functional testing, the device visually and audibly alarmed during alarm conditions, and battery was at full charge capacity.However, an internal inspection identified a faulty battery which resulted in the device to power off after 30 seconds.Health effect impact code: no adverse event, no patient impact.
Event or Problem Description